Ahmad, F., ‎Shehu Shagari, M., Azam, A.. (1398). Multi-valued fixed point theorems in complex valued $b$-metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), 75-94.
F. Ahmad; M. ‎Shehu Shagari; A. Azam. "Multi-valued fixed point theorems in complex valued $b$-metric spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09, 01, 1398, 75-94.
Ahmad, F., ‎Shehu Shagari, M., Azam, A.. (1398). 'Multi-valued fixed point theorems in complex valued $b$-metric spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 09(01), pp. 75-94.
Ahmad, F., ‎Shehu Shagari, M., Azam, A.. Multi-valued fixed point theorems in complex valued $b$-metric spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 09(01): 75-94.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.